# SDR SWAA2014091531966

- Difficulty date: September 3, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 36,205 hours, 21,148 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 11A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD SEAT TRACK FLANGE CRACKED AT BS 727B LBL 24.75.  REPAIRED SEAT TRACK IAW EA.
